# SDR HEEA955628

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 7630807900101
- Condition: Defective
- Location: Oil Press
- Part time: 187 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH DOES NOT ILLUMINATE CAUTION LIGHT; INTERMITTENTLY.
